• Users Online: 107
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  17 | Issue Number:  3 | Page:  277-280

ORIGINAL ARTICLE

Feasibility of total thyroidectomy for management of benign thyroid disease
AboAmra Mahmoud, Elias Abd Al-Kareem

Number of times this article was viewed 371
Number of times this article has been printed  from the site 22
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal